# SDR FDEA201004061081

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114N40028
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LOWER COVE APPROX 10" OTBD OF NR 1 SLAT TRACK ANGLE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA L=40",W= 1.0,D=.040, ORIG MAT REMAINING .023 OUT OF LIMITS IAW SRM 57-43-01 FIG 101 DET III.  ACCOMPLISHED EA F-57-40-131184. WINGS L/E DEVICES NR 1 SLAT COVE ANGLE SPLICE REPAIR OSS768.0.  PN114N4002-8 COVE ANGLE, SLAT ASSY 114N4002-154A, SN A2-0619.   MAJOR REPAIR.
